# SDR ASOA20150208021

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M85049389N
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT EMERGENCY LIGHT ON 191 PANEL HAS BROKEN CONNECTOR PLUG WIRES.  MAINTENANCE REPAIRED CONNECTOR PLUG WIRES ON LT EMERGENCY LIGHT ON 191 PANEL IAW AMM 33-50-00, OPS TEST PASSED.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
